# SDR DHL2001804018

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1)   EMERGENCEY LIGHTS WILL NOT DISARM.2)  RELAMPED EMERGENCY LIGHT ARM-DISARM SOCKET OPS CHKD SYS PER MM 33-50-2 NO DEFECTS NOTEDSTATUS: CLOSED
